# SDR FDEA201101250347

- Difficulty date: January 25, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 59,760 hours, 37,180 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363726
- Condition: Corroded
- Location: Bs 720a-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK FROM BS 720A, PLUS 10" TO BS 740, RBL 45.5 IS CORRODED.  REMOVED SEAT TRACK FROM BS 720A PLUS 10" TO BS 740 RBL 45 AND FABRICATED NEW SEAT   TRACK BAC1520-792-7178 T6511 AND INSTALLED SEAT TRACK IAW SRM 51-30-2 & SRM 53-  10-5 FIG 1.
